# SDR SWAA073161

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 3,316 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
